MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 773656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Abdominal Distention (2601); Insufficient Information (4580)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the kangaroo bag that air is continuously getting into the line when running on the pump.
 
Additional Manufacturer Narrative
H3 evaluation summary: the device history record (dhr) was reviewed and shows evidence that the product was released according to all established procedures and quality documentation.One used sample was received at the manufacturing site for evaluation.Visual and functional inspection was performed, and no failure was found.No root cause could be found related to the manufacturing/production process.The root cause could not be determined as the device functioned as expected.No formal investigation action is being taken since the failure mode could not be confirmed related to the manufacturing/production process.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key11958200
Report Number1282497-2021-10242
Device Sequence Number4765714
Product Code LZH
UDI-Device Identifier10884521022096
UDI-Public10884521022096
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773656
Device Catalogue Number773656
Device Lot Number201180072
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date10/12/2021
Patient Sequence Number1